Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 10

All articles in this issue are freely accessible.

Newton’s theory of kinetics
W. H. Macaulay.
Bull. Amer. Math. Soc. 3 (1897), 363-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557533
The decomposition of modular systems of rank $n$ in $n$ variables
Eliakim Hastings Moore.
Bull. Amer. Math. Soc. 3 (1897), 372-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557534
Higher irreducible congruences
Leonard E. Dickson.
Bull. Amer. Math. Soc. 3 (1897), 381-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557535
On a solution of the biquadratic which combines the methods of Descartes and Euler
Emory McClintock.
Bull. Amer. Math. Soc. 3 (1897), 389-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557536
Triangular numbers
Edward L. Stabler.
Bull. Amer. Math. Soc. 3 (1897), 399-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557538
Notes
Bull. Amer. Math. Soc. 3 (1897), 401-402
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 403-410
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sixth annual list of papers
Bull. Amer. Math. Soc. 3 (1897), 411-413
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index
Bull. Amer. Math. Soc. 3 (1897), 414-421
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Grundriss der Differential- und Integral-Rechnung, by Ludwig Kiepert.
Reviewer: Edward B. Van Vleck
Bull. Amer. Math. Soc. 3 (1897), 391-399
Review information
Full-text PDF Free Access
American Mathematical Society